Alert archive / New Jersey / Small Craft Advisories in 2013
Small Craft Advisory 93, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this small craft advisory at Nov 24, 2013, 6:57 PM EST. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Nov 24, 2013, 6:57 PM EST (23:57 UTC)
- Expired
- Nov 25, 2013, 8:57 AM EST
- In force
- 14 hr
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted, in the capitals the NWS used until 2016.
300 WHUS71 KPHI 242357 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 657 PM EST SUN NOV 24 2013 ANZ430-431-250800- /O.CAN.KPHI.GL.W.0028.000000T0000Z-131125T0000Z/ /O.NEW.KPHI.SC.Y.0093.131124T2357Z-131125T0800Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 657 PM EST SUN NOV 24 2013 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM EST MONDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM EST MONDAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ450>455-250500- /O.CON.KPHI.GL.W.0028.000000T0000Z-131125T0500Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 657 PM EST SUN NOV 24 2013 ...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT... * WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 35 KT. * SEAS...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ SZATKOWSKI
4 follow-up statements
666 WHUS71 KPHI 250233 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 933 PM EST SUN NOV 24 2013 ANZ451>455-250900- /O.CAN.KPHI.GL.W.0028.000000T0000Z-131125T0500Z/ /O.EXB.KPHI.SC.Y.0093.000000T0000Z-131125T0900Z/ COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 933 PM EST SUN NOV 24 2013 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EST MONDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM EST MONDAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ450-250900- /O.EXT.KPHI.GL.W.0028.000000T0000Z-131125T0900Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- 933 PM EST SUN NOV 24 2013 ...GALE WARNING NOW IN EFFECT UNTIL 4 AM EST MONDAY... * WINDS...NORTHWEST 20 TO 25 KT WITH GUSTS UP TO 35 KT. * SEAS...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ430-431-250800- /O.CON.KPHI.SC.Y.0093.000000T0000Z-131125T0800Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 933 PM EST SUN NOV 24 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EST MONDAY... * WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...2 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ SZATKOWSKI
309 WHUS71 KPHI 250527 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1227 AM EST MON NOV 25 2013 ANZ450-250900- /O.CAN.KPHI.GL.W.0028.000000T0000Z-131125T0900Z/ /O.EXA.KPHI.SC.Y.0093.000000T0000Z-131125T0900Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- 1227 AM EST MON NOV 25 2013 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EST EARLY THIS MORNING... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT UNTIL 4 AM EST EARLY THIS MORNING. THE GALE WARNING HAS BEEN CANCELLED. * WINDS...NORTHWEST 15 TO 20 KT WITH GUSTS UP TO 30 KT. * SEAS...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ430-250630- /O.CAN.KPHI.SC.Y.0093.000000T0000Z-131125T0800Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 1227 AM EST MON NOV 25 2013 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE SMALL CRAFT ADVISORY. THE WINDS AND SEAS ARE ANTICIPATED TO REMAIN BELOW ADVISORY CRITERIA. $$ ANZ431-250900- /O.EXT.KPHI.SC.Y.0093.000000T0000Z-131125T0900Z/ DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 1227 AM EST MON NOV 25 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST EARLY THIS MORNING... * WINDS...NORTHWEST 15 TO 20 KT WITH GUSTS UP TO 25 KT. * SEAS...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ451>455-250900- /O.CON.KPHI.SC.Y.0093.000000T0000Z-131125T0900Z/ COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 1227 AM EST MON NOV 25 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST EARLY THIS MORNING... * WINDS...NORTHWEST 15 TO 20 KT WITH GUSTS UP TO 30 KT. * SEAS...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GORSE
746 WHUS71 KPHI 250859 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 359 AM EST MON NOV 25 2013 ANZ431-452>455-251000- /O.CAN.KPHI.SC.Y.0093.000000T0000Z-131125T0900Z/ DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 359 AM EST MON NOV 25 2013 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE SMALL CRAFT ADVISORY. WHILE THE WINDS ALREADY HAVE DROPPED BELOW ADVISORY CRITERIA, THE SEAS ON THE OCEAN ARE EXPECTED TO DROP BELOW 5 FEET THROUGH EARLY THIS MORNING. $$ ANZ450-451-251400- /O.EXT.KPHI.SC.Y.0093.000000T0000Z-131125T1400Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- 359 AM EST MON NOV 25 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM EST THIS MORNING... * WINDS...NORTHWEST 15 TO 20 KT WITH GUSTS UP TO 25 KT. * SEAS...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GORSE
728 WHUS71 KPHI 251357 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 857 AM EST MON NOV 25 2013 ANZ450-451-251500- /O.CAN.KPHI.SC.Y.0093.000000T0000Z-131125T1400Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- 857 AM EST MON NOV 25 2013 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND SEAS CONTINUE TO DIMINISH ON THE WATERS. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Nov 24, 6:19 PM EST, 38 minutes earlier.
Area forecast discussion, Nov 24, 6:19 PM EST, 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
619 PM EST SUN NOV 24 2013
.SYNOPSIS...
A STRONG CANADIAN HIGH PRESSURE SYSTEM CONTINUES TO MOVE THROUGH THE
REGION AND OFFSHORE TOMORROW. A GULF OF MEXICO LOW PRESSURE SYSTEM
WILL DEVELOP AND TRACK NORTHEAST AND INTENSIFY PASSING OVER OR JUST
EAST OF THE FORECAST AREA ON WEDNESDAY. ANOTHER CANADIAN HIGH
PRESSURE SYSTEM WILL START BUILDING EAST ON THANKSGIVING DAY AND
REACH THE EASTERN SEABOARD ON THE WEEKEND.
&&
.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
THE SHARP NORTHWEST MID-LEVEL FLOW WILL FLATTEN OVERNIGHT. AT THE
SURFACE, HIGH PRESSURE WILL BUILD EAST FROM THE APPALACHIANS. IN
SHORT, THE RESULT WILL BE A COLD, MAINLY CLEAR NIGHT WITH A LOT LESS
WIND THAN WE EXPERIENCED TODAY.
OVERNIGHT LOWS WILL DROP INTO THE TEENS IN MANY LOCALES. SOME
RECORDS FOR NOVEMBER 25TH COULD BE CHALLENGED.
THE HIGH-BASED STRATOCU WE SAW TODAY WILL DISSIPATE AS THE SUN SETS.
WE'RE NOT EXPECTING MUCH STRATOCU TO ADVECT INTO THE REGION TONIGHT,
ESPECIALLY AS THE NIGHT WEARS ON. THUS, WE'LL CALL FOR MAINLY CLEAR
SKIES. WE COULD SEE SOME MID- AND HIGH- LEVEL CLOUDS ENTER THE
PICTURE TOWARD DAWN, BUT THEY SHOULD BE THIN.
WINDS WILL SUBSIDE OVERNIGHT AS THE SURFACE HIGH BUILDS EAST AND THE
LOWER LEVELS DECOUPLE. WE'LL LOSE THE GUSTS THIS EVENING AND BY
MORNING, WINDS WILL BE 10 OR LESS.
MINIMUM WIND CHILLS WILL RUN AS LOW AS ZERO ACROSS OUR NORTHWEST
ZONES TO THE TEENS ELSEWHERE.
&&
.SHORT TERM /6 AM MONDAY MORNING THROUGH 6 PM MONDAY/...
SURFACE HIGH PRESSURE WILL SHIFT OFF THE COAST TOMORROW AFTERNOON.
WINDS WILL RESPOND AND GO SOUTHWEST. SPEEDS WILL TOP OUT IN THE 10
TO 15 MPH RANGE.
DOESN'T LOOK LIKE WE'LL SEE MUCH CU TOMORROW, SO WE'LL JUST BRING
SOME MID-LEVEL CLOUDINESS INTO THE PICTURE.
HIGH WILL TOP OUT IN THE UPPER 20S NORTH AND WEST TO THE UPPER 30S
ELSEWHERE.
&&
.LONG TERM /MONDAY NIGHT THROUGH SUNDAY/...
WE START OFF THE LONGTERM PERIOD FAIRLY TRANQUIL BUT QUICKLY RAMP UP
TO SOMETHING RATHER SPECTACULAR LATE TUESDAY NIGHT...POTENTIAL
NOR'EASTER BEARING DOWN ON THE REGION. BETTER AGREEMENT TODAY IN
REGARDS THE SYSTEM MOVING UP THE EASTERN SEABOARD ON TUESDAY NIGHT INTO
WEDNESDAY. A MAJORITY OF THE 00Z GUIDANCE YESTERDAY MOVED THE TRACK
FURTHER TO THE WEST AND THE CURRENT 12Z MAINTAINS THAT TRACKING.
THIS WOULD ULTIMATELY BRING THE THE SYSTEM INLAND AND MOVE IT
THROUGH PARTS OF SOUTHERN NEW JERSEY, POSSIBLY AS FAR NORTH AS ALONG
THE I-95 CORRIDOR. THE ENSEMBLE GUIDANCE FOR THE MOST PART SUPPORTS
A SYSTEM HUGGING THE COAST OR SLIGHTLY INLAND, BUT THEY ALSO SHOW
VERY ANOMALOUS PWAT AIR ADVECTING IN TOO.
IT CAN NOT BE STATED ENOUGH THAT THE PTYPE FROM THIS SYSTEM IS
HIGHLY DEPENDENT ON EXACT TRACK OF THE SYSTEM. FOR THE TIME BEING,
AND AS STATED ABOVE, WE ARE LOOKING AT A SYSTEM THAT IS MOVING OVER
PORTIONS OF OUR INTERIOR CWA. THIS SETS UP A VERY SHARP TEMPERATURE
AND QPF GRADIENT. AN INITIAL SHOT OF PRECIPITATION SHOULD START
TUESDAY AFTERNOON AS THE TWO SHORTWAVES BEGIN TO PHASE TO DRAW UP
THE GOMEX MOISTURE. AT THIS POINT OUR NORTHWEST ZONES SHOULD BE
COLD ENOUGH TO SEE A LIGHT SNOWFALL WITH VERY LIGHT ACCUMULATIONS
POSSIBLE THOUGH DRY AIR IN PLACE MAY NOT PERMIT MUCH OF IT REACH
THE GROUND. TEMPERATURES SHOULD BEGIN TO RISE UNDER A
STRENGTHENING LLJ FROM THE SOUTH-SOUTHEAST AND AREAS OUTSIDE OF
THE HIGHER TERRAIN SHOULD SEE A TRANSITION OVER TO PLAIN RAIN BY
THE LATE AFTERNOON HOURS. THIS IS WHERE THINGS BECOME A BIT MORE
TRICKY.
THE WARMER, MOISTER AIR, WILL SWEEP THROUGH THE REGION BY TUESDAY
NIGHT CHANGING EVERYTHING OVER TO A LIQUID. SURFACE TEMPERATURES
MAY LAG WARMING ABOVE FREEZING FOR A COUPLE OF HOURS ACROSS THE
NORTHERN ZONES THUS LEADING TO FREEZING RAIN ACCUMULATIONS POSSIBLE
THROUGH EARLY WEDNESDAY MORNING. ELSEWHERE, MODERATE TO HEAVY RAIN
CAN BE EXPECTED ACROSS A BETTER PORTION OF THE REGION. WPC HAS PLACE
A MAJORITY OF THE REGION IN A SLIGHT RISK FOR EXCESSIVE RAINFALL ON
WEDNESDAY...AMOUNTS UP TO 3 INCHES ARE POSSIBLE IN SPOTS WITH DECENT
FRONTOGENETIC BANDING TAKING PLACE.
THE ELONGATED TROUGH SUPPORTING THE LOW SLOWLY MOVES FURTHER
NORTHEAST AS DOES THE SURFACE SYSTEM AND WE START TO CLEAR THINGS
OUT FROM SOUTHWEST TO NORTHEAST. ANY REMAINING MOISTURE ACROSS THE
REGION WILL FALL AS A LIGHT SNOW AS ANOTHER SHOT OF COLD CANADIAN
AIR FILTERS BACK INTO THE REGION. HIGH PRESSURE MOVES IN ALOFT BY
THURSDAY AND FRIDAY. WE MAINLY LEFT
&&
.AVIATION /23Z SUNDAY THROUGH FRIDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
TONIGHT...VFR WITH DIMINISHING WINDS. THE NORTHWEST GUSTY WINDS WILL
SUBSIDE TO 10 KT OR LESS AND BECOME MORE WESTERLY.
MONDAY...VFR. WEST MORNING WINDS 5 TO 10 KT BECOMING SOUTHWEST IN
THE AFTERNOON.
OUTLOOK...
TUESDAY - WEDNESDAY...DETERIORATING CONDITIONS EXPECTED AS A
COASTAL LOW PRESSURE SYSTEM PASSING BY THE REGION...FROM SOUTH TO
NORTH. MVFR TO IFR CONDITIONS ARE EXPECTED TO PREVAIL FROM LATER
TUESDAY INTO MUCH OF WEDNESDAY. THERE IS ALSO A LOW LEVEL WIND
SHEAR POTENTIAL CENTERED AROUND TUESDAY NIGHT. CONFIDENCE IS
INCREASING ABOUT A DISRUPTIVE TRAVELING IMPACT.
WEDNESDAY NIGHT...PRIMARILY MVFR WITH GUSTY NORTHWEST WINDS.
THURSDAY...VFR WITH GUSTY NORTH WINDS.
&&
.MARINE...
AT THIS TIME, A GALE WARNING REMAINS IN EFFECT FOR ALL AREA WATERS
THROUGH 7 PM, FOLLOWED BY OCEAN GALES THROUGH MIDNIGHT.
TONIGHT...WITH THE SURFACE HIGH PRESSING EAST, THE GRADIENT AND
RESULTING NORTHWEST WINDS WILL RELAX. THIS EVOLUTION WILL BE SLOW,
SO WHILE WE SHOULD LOSE THE GALES EVERYWHERE TONIGHT, IT'S A SAFE
BET SCA'S WILL FOLLOW FOR AT LEAST THE OCEAN.
TOMORROW...THE NORTHWEST WINDS WILL BACK TO THE WEST/SOUTHWEST. BOTH
WIND SPEEDS AND SEAS SHOULD DROP BELOW ANY HEADLINE (E.G. SCA)
CRITERIA.
OUTLOOK...
MONDAY NIGHT - TUESDAY...SUB-ADVISORY WIND CONDITIONS EXPECTED.
SEAS MIGHT REACH 5 FEET ON THE OCEAN ON TUESDAY.
TUESDAY NIGHT - THURSDAY...A COASTAL LOW PRESSURE SHOULD IMPACT OUR
WATERS STARTING TUESDAY EVENING. SEAS AND WINDS WILL INCREASE TO
SMALL CRAFT CRITERIA AS THE SYSTEM PASSES BY TO THE NORTHEAST ON
WEDNESDAY INTO THURSDAY. THERE IS A CHANCE FOR GALE FORCE CONDITIONS
ON BOTH SIDES OF THE LOW.
&&
.FIRE WEATHER...
THE RED FLAG WARNING WILL REMAIN IN EFFECT THROUGH 6:00 PM. A COUPLE
FIRES HAVE BEEN NOTED ON RADAR WITH THE MOST PRONOUNCED PLUME COMING
OUT OF MONMOUTH COUNTY.
&&
.CLIMATE...
RECORD LOW MAXIMUM TEMPERATURES WERE SET TODAY AT MANY LOCATIONS
IN OUR FORECAST AREA. WE HAVE POSTED THE RER'S FOR THE FOUR
HISTORICALLY LONG TERM CLIMATE SITES.... KPHL KILG KACY AND KABE.
A COMPARISON TO NORMALS WAS MADE.
ADDITIONALLY WE HAVE CHECKED AND SO...TODAYS COLD LOW MAX'S WERE
NOT THE EARLIEST ON RECORD. COLDER HIGH TEMPERATURES OCCURRED ON
NOVEMBER 16 1933 AT ALL THE ABOVE CLIMATE SITES.
MONDAYS RECORD LOWS ARE VULNERABLE AT KPHL KABE KTTN KRDG
RECORD LOWS...
ATLANTIC CITY...16 DEGREES IN 1989.
PHILADELPHIA....21 DEGREES IN 1965.
WILMINGTON......18 DEGREES IN 1970.
ALLENTOWN.......16 DEGREES IN 1989.
TRENTON.........20 DEGREES IN 2005.
GEORGETOWN......16 DEGREES IN 1970.
READING.........17 DEGREES IN 1956.
MOUNT POCONO.....6 DEGREES IN 1989.
THE LAST TIME PHILADELPHIA HAD A NOVEMBER LOW IN THE TEENS WAS 19
DEGREES IN 1989 AND THE LAST TIME PHILADELPHIA HAD A MAX TEMPERATURE
AT OR BELOW FREEZING WAS IN 1996. PHILLY WAS 31 DEGREES AT MIDNIGHT.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...GALE WARNING UNTIL MIDNIGHT EST TONIGHT FOR ANZ450>455.
GALE WARNING UNTIL 7 PM EST THIS EVENING FOR ANZ430-431.
&&
SYNOPSIS...GIGI/HEAVENER
NEAR TERM...KRUZDLO
SHORT TERM...KRUZDLO
LONG TERM...GIGI/HEAVENER
AVIATION...HEAVENER/KRUZDLO
MARINE...HEAVENER/KRUZDLO
FIRE WEATHER...
CLIMATE...GIGI/STAFF 619PHazardous weather outlook, Nov 24, 4:06 PM EST, 2 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 406 PM EST SUN NOV 24 2013 NJZ001-PAZ054-055-252115- SUSSEX-CARBON-MONROE- 406 PM EST SUN NOV 24 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY AND NORTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. A NOR'EASTER SHOULD AFFECT THE REGION LATE TUESDAY INTO WEDNESDAY. THE POSSIBILITY EXISTS FOR WINTRY PRECIPITATION. IT SHOULD BE WINDY IN THE WAKE OF STORM ON WEDNESDAY NIGHT AND THANKSGIVING DAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ007-PAZ060>062-252115- WARREN-BERKS-LEHIGH-NORTHAMPTON- 406 PM EST SUN NOV 24 2013 ...RED FLAG WARNING IN EFFECT UNTIL 6 PM EST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY AND EAST CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. RED FLAG WARNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. A NOR'EASTER SHOULD AFFECT THE REGION LATE TUESDAY INTO WEDNESDAY. THE POSSIBILITY EXISTS FOR SOME WINTRY PRECIPITATION AT THE ONSET AND END. IT SHOULD BE WINDY IN THE WAKE OF STORM ON WEDNESDAY NIGHT AND THANKSGIVING DAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001>004-MDZ008-012-015-019-020-NJZ008>010-012>027-PAZ070-071- 101>106-252115- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX- WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-DELAWARE-PHILADELPHIA-WESTERN CHESTER- EASTERN CHESTER-WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS- LOWER BUCKS- 406 PM EST SUN NOV 24 2013 ...RED FLAG WARNING IN EFFECT UNTIL 6 PM EST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. RED FLAG WARNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. A NOR'EASTER SHOULD AFFECT THE REGION LATE TUESDAY INTO WEDNESDAY. THE POSSIBILITY EXISTS FOR SOME HEAVY RAIN WHICH AT THE LEAST WILL GREATLY HAMPER GETAWAY TRAVEL. THE CHANCES FOR WINTRY PRECIPITATION TYPES HAS DECREASED. IT SHOULD BE WINDY IN THE WAKE OF STORM ON WEDNESDAY NIGHT AND THANKSGIVING DAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ450>455-252115- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 406 PM EST SUN NOV 24 2013 ...GALE WARNING IN EFFECT UNTIL MIDNIGHT EST TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. GALES ARE POSSIBLE AGAIN ON WEDNESDAY INTO THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-252115- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 406 PM EST SUN NOV 24 2013 ...GALE WARNING IN EFFECT UNTIL 7 PM EST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. GALES ARE POSSIBLE AGAIN WEDNESDAY INTO THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 23, 7:47 PM EST | Special Weather Statement | PHI | Hunterdon, Middlesex, Somerset | 43 min |
| Nov 23, 10:45 PM EST | Special Weather Statement | PHI | Burlington | 60 min |
| Nov 23, 11:18 PM EST | Special Weather Statement | PHI | Burlington, Ocean | 57 min |
Nearby
Small Craft Advisories in New Jersey, 2013Every small craft advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.